# SDR 2021FA0000123

- Difficulty date: May 1, 2021
- Submitted: May 4, 2021
- Operation: General aviation
- Aircraft: N946RM
- Make and model: Lear 45LEAR
- Aircraft serial: 575
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6656100001003
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIC REPORTED THAT AFTER LEVELING OFF AT FLIGHT LEVEL 270 THE PILOT SIDE WINDSHIELD CRACKED. THERE WAS NO DAMAGE OR IMPACT AND WEATHER WAS CLEAR. TOTAL TIME AND CYCLES ARE UNKNOWN AT THIS TIME AWAITING A CALL BACK FROM PIC.
